Dan, A. orcid.org/0000-0001-8567-7309 and Kaur, I. (2022) Hodge conjecture for the moduli space of semi-stable sheaves over a nodal curve. Annali di Matematica Pura ed Applicata, 201 (6). pp. 2907-2926. ISSN 1618-1891
Abstract
In this article, we prove the Hodge conjecture for a desingularization of the moduli space of rank 2, semi-stable, torsion-free sheaves with fixed odd degree determinant over a very general irreducible nodal curve of genus at least 2. We also compute the algebraic Poincaré polynomial of the associated cohomology ring.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2022. Open Access: This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article's Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article's Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/. |
Keywords: | Hodge conjecture; Limit mixed Hodge structures; Cycle class; Algebraic Hodge polynomial; Nodal curves; Moduli space of semi-stable sheaves |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 16 Sep 2022 15:40 |
Last Modified: | 25 Oct 2022 13:44 |
Status: | Published |
Publisher: | Springer (part of Springer Nature) |
Refereed: | Yes |
Identification Number: | 10.1007/s10231-022-01225-7 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:190729 |